A friend of mine is taking Revlimid 25mg daily on days 1-21 of a 28 day cycle. He is also taking 40mg od Dexamethasone every Friday. He is having severe headaches and dizziness. These symptoms are the worst Sunday to Tuesday and then begin to lessen during the week but never going away. Has anyone else had these same type of symptoms with this treatment? Any recommendations on who to contact or where to look for more information? Thanks for your help.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...